Fifth-grade students’ approaches to and beliefs of mathematics word problem solving

Csíkos Csaba, Kelemen Rita, Verschaffel Lieven: Fifth-grade students’ approaches to and beliefs of mathematics word problem solving.
ZDM - INTERNATIONAL JOURNAL ON MATHEMATICS EDUCATION, (43) 4. pp. 561-571. ISSN 1863-9690 (2011)

[img] Text
Csˇkos_Kelemen_Verschaffel_published.pdf - Published Version
Korlátozott. Repository staff only

Download (610kB)
Item Type: Article
Journal or Publication Title: ZDM - INTERNATIONAL JOURNAL ON MATHEMATICS EDUCATION
Date: 2011. February 13.
Volume: 43
Number: 4
Page Range: pp. 561-571
ISSN: 1863-9690
Faculty: Faculty of Arts
Department: Neveléstudományi Intézet
Institution: Szegedi Tudományegyetem
SWORD language: angol
Identification Number: 1717144
DOI id: https://doi.org/10.1007/s11858-011-0308-7
Date Deposited: 2012. Aug. 14. 12:30
Last Modified: 2018. Jun. 25. 11:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/1096

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year